Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 905978, 7 pages
http://dx.doi.org/10.1155/2015/905978
Research Article

Geometry of the Solutions of Localized Induction Equation in the Pseudo-Galilean Space

1Department of Mathematics, Faculty of Science, Firat University, 23200 Elazig, Turkey
2Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, 020396 Bucharest, Romania
3Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, 59030 Tekirdağ, Turkey

Received 26 January 2015; Accepted 21 May 2015

Academic Editor: Soheil Salahshour

Copyright © 2015 Muhittin Evren Aydin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhittin Evren Aydin, Adela Mihai, Alper Osman Ogrenmis, and Mahmut Ergut, “Geometry of the Solutions of Localized Induction Equation in the Pseudo-Galilean Space,” Advances in Mathematical Physics, vol. 2015, Article ID 905978, 7 pages, 2015. https://doi.org/10.1155/2015/905978.